# SDR UALA2012080804284

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 47,249 hours, 18,787 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: BR963165
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ON SEAT 11C INOP.   REPLACED SEAT CABLE AND SEAT AISLE EMERGENCY LIGHT ASSY, OPS CHECKED OK.
